# SDR DL72S980883

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 37820113
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 64,097 hours
- Component: 37820113
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FLAMED OUT AFTER T/O.  REPLACED NUMBER ONE FUEL PUMP.
